# SDR CALA2022060601447

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 21,017 hours, 2,231 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: NA
- Condition: Fault Message
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSCP/CACP "SMOKE DETECTED" INDICATION FAULT MESSAGE SH OWS 5L RESET PANEL PER AMM TASK 23-39-16. OPS CHECK NORMAL
